# SDR UALA2013022701202

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 73,325 hours, 27,378 cycles
- Engine: Pwa PW2037
- System (JASC): 2540 · Lavatories
- Part: Lever
- Condition: Missing
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FWD LAV LOCKING LEVER MISSING.  REPLACED MISSING AFT FWD LAV LOCKING LEVER.  OPS CHECK GOOD.
